ADA
School of Information Technologies and Engineering
Yagub Aliyev

Yagub Aliyev

Assistant Professor

Mathematics and Statistics

  • Email : yaliyev [ AT ] ada.edu.az
  • Phone : 309
  • Office : B315

I taught in several universities (Baku Engineering University, UFAZ, ASOIU, ADA University) since 2005. During this time I gave lectures in many branches of modern mathematics. During the last 5 years, I was more interested in teaching mathematics to nonmathematicians especially computer engineering, computer science and IT students. The other aspect of my pedagogical activity is problem-solving. I believe that real mathematics can be taught only using healthy problem-solving activities. I organized problem-solving groups to solve new problems published in international mathematical journals. I am always happy to solve difficult problems with my students. My lecture style is also based on using exercises and advanced problems to promote interest in mathematics students. My research fields include Sturm-Liouville Theory, Geometrical Inequalities, 3x+1 Problem and History of Mathematics. Outside of Mathematics I am interested in Languages (English, Russian, Turkish, German, French, Arabic). I am also an admirer of Martial Arts especially Kung Fu.

Courses
  • Calculus
  • Linear Algebra
  • Differential Equations
  • Probability and Statistics
Education
  • PhD, Baku State University (Azerbaijan National Academy of Sciences)
  • MS, Baku State University
  • BS, Baku State University
Joined ADA January, 2018
Publications Books
- Я. Алиев, Задачи Штурма-Лиувилля с граничными условиями, зависящими от параметра, LAP, 2012, c. 132. (Saarbrücken, Deutchland) (in Russian);
- F. Əliyev, C. Mikayılov, Y. Əliyev, Statistika, QU, Bakı, 2015. (in Azerbaijani);

Papers
Y. N. Aliyev and N. B. Kerimov, The Basis Property of Sturm–Liouville Problems With Boundary Conditions Depending Quadratically On The Eigenparameter, The Arabian Journal For Science And Engineering 33(1) (2008),123-136;
- Y. N. Aliyev, The Best Constant for An Algebraic Inequality, J. Inequal. Pure and Appl. Math. 8(2) (2007), 1-6;
- Y. N. Aliyev, Minimality of the system of root functions of Sturm–Liouville problems with decreasing affine boundary conditions, Colloq. Math. 109(1) (2007) 147-162;
- Y. N. Aliyev, Hexagons and Inequalities, Crux Math. with Math. Mayhem 32(7) (2006) 456-461;
- N. B. Kerimov and Y. N. Aliyev, The basis property in Lp of the boundary value problem rationally dependent on the eigenparameter, Studia Mathematica 174(2), (2006) 201-212;
- Y. N. Aliyev, On the basis properties of Sturm-Liouville problems with decreasing affine boundary conditions, Proceedings of Institute of Math. and Mech. of NAS of Azerbaijan 24 (2006) 35-52;
- Н. Б. Керимов, Я. Н. Алиев, О базисных свойствах краевой задачи Штурма-Лиувилля с граничным условием, квадратично зависящим от спектрального параметра, Вестник Бакинского Университета 1 (2006) 15-26;
- Н. Б. Керимов, Я. Н. Алиев, О базисных свойствах одной краевой задачи, рационально зависящей от спектрального параметра, Вестник Бакинского Университета 4 (2005) 21-30;
- Y. N. Aliyev, On some algebraic properties of repunit numbers expressed by (in)equalities involving functions of integer and fractional part of a number, Journal of Qafqaz University, Mathematics and Computer Science series, 30 (2010) 104-112;
- Y. N. Aliyev, Leonardo da Vinci inequality and other geometric extrema problems, Journal of Qafqaz University, Mathematics and Computer Science series 32 (2011) 84-94;
- Я.Н. Алиев, Об особенностях корневого пространства краевой задачи Штурма-Лиувилля со спектральным параметром, Journal of Qafqaz University, Mathematics and Computer Science series 29(1) (2010) 80-87;
- Aliyev Y.N., Aliyev N.Y., On some applications of Gelfond’s theorems, Journal of Qafqaz University 17(1) (2006), 1-5;
- Yagub N. Aliyev, Protasov Lemma and its applications, International Journal of Geometry 2(2) (2013) 50-55;
- Y.N. Aliyev, Construction of Tangents of Conchoid of Nicomedes and Limacon of Pascal, and Solution of Extremal Chord Problem in Ellipse Using Ophiuride Curve, Tr. Doğa ve Fen Derg. − Tr. J. Nature Sci. 2(2) (2013) 1-6;
- Y.N. Aliyev, Inequalities on Ratios of Radii of Tangent Circles, Mathematical Reflections 5 (2015) 1-6;
- Y.N. ALIYEV, NEW INEQUALITIES ON TRIANGLE AREAS, Journal of Qafqaz University 25 (2009) 129-135;
- Y. N. Aliyev, Inequalities involving reciprocals of triangle areas, Crux Math. with Math. Mayhem 36(8) (2010) 535-539;
- Y. N. Aliyev, Inequalities on a Right Trapezoid, Crux Mathematicorum, Vol. 44(8), October 2018, 337-339.